Alert archive / Michigan / Gale Warnings in 2009
Gale Warning 9, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Mar 8, 2009, 5:00 AM EDT. It took effect at Mar 8, 2009, 8:00 PM EDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 8, 2009, 5:00 AM EDT (09:00 UTC)
- In effect from
- Mar 8, 2009, 8:00 PM EDT
- Expired
- Mar 9, 2009, 8:00 AM EDT
- In force
- 12 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
565 WHUS73 KDTX 080900 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 500 AM EDT SUN MAR 8 2009 ...INCREASING WINDS LATE SUNDAY... .LOW PRESSURE OF 29.60 INCHES WILL TRACK FROM THE SOUTHERN PLAINS THROUGH THE CENTRAL GREAT LAKES THIS EVENING. BRISK EASTERLY WINDS AHEAD OF THIS SYSTEM WILL BACK TO STRONG WESTERLY WINDS TONIGHT AS THE SYSTEM CONTINUES TO TRACK TO THE EAST. WINDS WILL DECREASE ON MONDAY AS HIGH PRESSURE BUILDS OVERHEAD. LCZ460-LEZ444-082100- /O.NEW.KDTX.GL.W.0009.090309T0000Z-090309T1200Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 500 AM EDT SUN MAR 8 2009 ...GALE WARNING IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY. EASTERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS AHEAD OF A LOW PRESSURE SYSTEM LATE TODAY. WINDS WILL VEER TO THE WEST OVERNIGHT AND INCREASE WITH GUSTS TO 35 KNOTS GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-422-441>443-082100- /O.CON.KDTX.BW.Y.0019.090308T2100Z-090309T1400Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 500 AM EDT SUN MAR 8 2009 ...BRISK WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY... A BRISK WIND ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 10 AM EDT MONDAY. EASTERLY WINDS WILL INCREASE ON SUNDAY IN ADVANCE OF A LOW PRESSURE SYSTEM. WINDS WILL THEN SHIFT TOWARD THE NORTHWEST IN THE WAKE OF THIS SYSTEM OVERNIGHT. WIND GUSTS WILL REACH 25 KNOTS DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. && $$ KEC
3 follow-up statements
825 WHUS73 KDTX 082005 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 405 PM EDT SUN MAR 8 2009 ...INCREASING WINDS TONIGHT AND AGAIN TUESDAY NIGHT AND WEDNESDAY... .LOW PRESSURE OF 29.60 INCHES WILL TRACK THROUGH THE CENTRAL GREAT LAKES TONIGHT. BRISK EASTERLY WINDS AHEAD OF THIS SYSTEM WILL BACK TO STRONG WESTERLY WINDS TONIGHT AS THE SYSTEM MOVES TO OUR EAST. WINDS WILL DECREASE ON MONDAY AS HIGH PRESSURE BUILDS OVERHEAD...ONLY TO BE FOLLOWED BY ANOTHER STRONG SYSTEM TUESDAY NIGHT AND WEDNESDAY. LCZ460-LEZ444-090815- /O.CON.KDTX.GL.W.0009.090309T0000Z-090309T1200Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 405 PM EDT SUN MAR 8 2009 ...GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM MONDAY. EASTERLY WINDS AT 20 TO 25 KNOTS THIS EVENING WILL TURN TOWARD THE WEST LATER TONIGHT AND INCREASE TO 35 KNOT GALES. THE WINDS WILL SUBSIDE BELOW GALE FORCE AROUND SUNRISE MONDAY MORNING AND THEN CONTINUE TO DIMINISH DURING THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LHZ421-422-441>443-090815- /O.CON.KDTX.BW.Y.0019.090308T2100Z-090309T1400Z/ /O.NEW.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 405 PM EDT SUN MAR 8 2009 ...BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. A BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY. EASTERLY WINDS UP TO 25 KNOTS THIS EVENING WILL TURN TOWARD THE NORTHWEST AND GUST NEAR 30 KNOTS OVERNIGHT...AND THEN DIMINISH DURING MONDAY MORNING. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LHZ361>363-462>464-090815- /O.NEW.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 405 PM EDT SUN MAR 8 2009 ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ BT
517 WHUS73 KDTX 090804 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 404 AM EDT MON MAR 9 2009 ...GALE FORCE WINDS POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY... .LOW PRESSURE OF 29.60 INCHES WILL TRACK THROUGH THE CENTRAL GREAT LAKES TONIGHT. BRISK EASTERLY WINDS AHEAD OF THIS SYSTEM WILL BACK TO STRONG WESTERLY WINDS TONIGHT AS THE SYSTEM MOVES TO OUR EAST. WINDS WILL DECREASE ON MONDAY AS HIGH PRESSURE BUILDS OVERHEAD...ONLY TO BE FOLLOWED BY ANOTHER STRONG SYSTEM TUESDAY NIGHT AND WEDNESDAY. LCZ460-LEZ444-092015- /O.CON.KDTX.GL.W.0009.000000T0000Z-090309T1200Z/ /O.EXA.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 404 AM EDT MON MAR 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LHZ421-422-441>443-092015- /O.CON.KDTX.BW.Y.0019.000000T0000Z-090309T1400Z/ /O.CON.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 404 AM EDT MON MAR 9 2009 ...BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... A BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. NORTHWEST WINDS WILL GUST UP TO 30 KNOTS EARLY THIS MORNING. THE WINDS WILL DECREASE BY EARLY AFTERNOON. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LHZ361>363-462>464-092015- /O.CON.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 404 AM EDT MON MAR 9 2009 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
299 WHUS73 KDTX 091224 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 824 AM EDT MON MAR 9 2009 ...GALE FORCE WINDS POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY... .LOW PRESSURE OF 29.60 INCHES WILL TRACK THROUGH THE CENTRAL GREAT LAKES TONIGHT. BRISK EASTERLY WINDS AHEAD OF THIS SYSTEM WILL BACK TO STRONG WESTERLY WINDS TONIGHT AS THE SYSTEM MOVES TO OUR EAST. WINDS WILL DECREASE ON MONDAY AS HIGH PRESSURE BUILDS OVERHEAD...ONLY TO BE FOLLOWED BY ANOTHER STRONG SYSTEM TUESDAY NIGHT AND WEDNESDAY. LCZ460-LEZ444-091430- /O.EXP.KDTX.GL.W.0009.000000T0000Z-090309T1200Z/ /O.CON.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- 824 AM EDT MON MAR 9 2009 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LHZ421-422-441>443-091430- /O.CON.KDTX.BW.Y.0019.000000T0000Z-090309T1400Z/ /O.CON.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- 824 AM EDT MON MAR 9 2009 ...BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... A BRISK WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING. A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. NORTHWEST WINDS WILL GUST UP TO 30 KNOTS EARLY THIS MORNING. THE WINDS WILL DECREASE BY EARLY AFTERNOON. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BRISK WIND ADVISORY MEANS THAT WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA IN AREAS THAT ARE PRIMARILY ICE COVERED. MOVING ICE FLOES COULD DAMAGE SMALL CRAFT. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ LHZ361>363-462>464-091430- /O.CON.KDTX.GL.A.0007.090311T0600Z-090312T0000Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 824 AM EDT MON MAR 9 2009 ...GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY EVENING. ANOTHER STRONG LOW PRESSURE SYSTEM WILL TRACK THROUGH THE NORTHERN GREAT LAKES TUESDAY NIGHT AND WEDNESDAY. THIS SYSTEM HAS POTENTIAL TO GENERATE WESTERLY GALES DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Mar 8, 4:38 AM EDT, 22 minutes earlier.
Area forecast discussion, Mar 8, 4:38 AM EDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
438 AM EDT SUN MAR 8 2009
.SHORT TERM...TODAY AND TONIGHT
THE ARCTIC HIGH THAT HAS SETTLED ACROSS NORTHERN ONTARIO HAS
EFFECTIVELY PUSHED THE LOWER TROPOSPHERIC BAROCLINIC ZONE INTO THE
NORTHERN OHIO VALLEY. THUS EARLY MORNING PRECIP ALONG THE 900-800MB
FRONT SHOULD REMAIN FOCUSED SOUTH OF THE I 69 CORRIDOR EARLY THIS
MORNING. THE CURRENT WATER VAPOR SHOWS A DEEP MID LEVEL WAVE OVER
THE CENTRAL AND SOUTHERN PLAINS. THIS WAVE IS FORECAST TO TAKE ON A
NEGATIVE TILT AS IT LIFTS INTO THE WESTERN GREAT LAKES LATE THIS
AFTERNOON. THE ASSOCIATED SURFACE LOW OVER SE KANSAS WILL THEN MOVE
ACROSS SOUTHERN MICHIGAN THIS EVENING. GIVEN THE STRENGTH OF THE MID
LEVEL WAVE...EXPECT THE SURFACE LOW WILL OCCLUDE AS IT LIFTS INTO
THE STATE...KEEPING THE WARMER SURFACE TEMPS SOUTH OF THE STATE AND
PREVENTING SURFACE BASED INSTABILITY FROM LIFTING THIS FAR NORTH.
THE GFS SOLUTION IS A BIT FASTER TAKING THE SURFACE LOW AND MID
LEVEL DYNAMICS ACROSS THE AREA. WITH ALL MODELS SOLUTIONS
INITIALIZING A TOUCH TOO WEAK WITH THE UPPER WAVE...PREFERENCE LIES
TOWARD A SLOWER TIMING OF THE SURFACE LOW AND MID LEVEL
DYNAMICS...MORE IN LINE WITH THE NAM AND ECMWF.
THE LOWER TROPOSPHERIC BAROCLINIC ZONE WILL LIFT BACK NORTH ACROSS
SOUTHERN MICHIGAN DURING THE DAY AS THE UPPER WAVE APPROACHES. LOW
LEVEL FRONTOGENESIS/ISENTROPIC ASCENT IS ALSO FORECAST TO STRENGTHEN
IN THE PRESENCE OF SOME EXIT REGION JET DYNAMICS. MID LEVEL HEIGHT
FALLS WILL OCCUR LATE IN THE DAY AS WELL WITH THE APPROACH OF THE
UPPER WAVE. WHILE THE ARCTIC HIGH TO THE NORTH LED TO SOME DRYING OF
THE COLUMN OVERNIGHT...850MB DEWPOINTS OF +8 TO +10C WILL ADVECT
BACK INTO SE MI THIS AFTERNOON AND EVENING. MODEL SOUNDINGS ALSO
INDICATE PRECIPITABLE WATER VALUES RISING BACK TO AROUND AN INCH BY
LATE AFTERNOON WITH ANOTHER SURGE OF DEEP LAYER MOISTURE TRANSPORT.
SO THE COMBINATION OF MOISTURE AND DYNAMICS WILL WARRANT ANOTHER
ROUND OF RAIN TODAY INTO TONIGHT ACROSS THE FORECAST AREA. LOCATIONS
ALONG AND SOUTH OF M 59 PICKED UP A LITTLE OVER AN INCH OF RAIN
YESTERDAY. INCREASING ELEVATED INSTABILITY SUGGESTS ANOTHER
POTENTIAL FOR SOME HIGHER RAIN TOTALS IN CONVECTION ACROSS THE
SOUTHERN PORTIONS OF THE FORECAST AREA. THIS WILL LEAD TO ADDITIONAL
URBAN AND SMALL STREAM FLOODING CONCERNS. WILL THUS REPLACE THE
FLOOD WATCH WITH A FLOOD ADVISORY THROUGH THE EVENING.
THE COLDER AND DRIER AIR ACROSS THE NORTHERN GREAT LAKES WILL POSE
PRECIP TYPE ISSUES ACROSS THE NORTHERN SAGINAW VALLEY AND NORTHERN
THUMB. MODEL SOUNDINGS INDICATE WET BULB COOLING WILL ALLOW PRECIP
TO BEGIN AS ALL SNOW IN THIS REGION...TRANSITIONING TO A RAIN/SNOW
MIX AS THE WARM LAYER NUDGES FARTHER NORTH. COLD AIR ADVECTION IN
THE WAKE OF THE SURFACE LOW WILL THEN TRANSITION PRECIP BACK OVER TO
ALL SNOW. AT THIS TIME WILL KEEP ACCUMULATIONS TO 1 TO 3 INCHES.
THIS WILL HAVE TO BE WATCHED FOR THE POTENTIAL FOR DYNAMIC COOLING
TO KEEP PRECIP ALL SNOW LONGER WHICH WOULD POSE THE RISK OF MUCH
HIGHER SNOWFALL ACCUMULATIONS.
FINALLY...WINDS WILL PICK UP LATE TONIGHT IN THE WAKE OF THE SURFACE
LOW. STRONG MID LEVEL SUBSIDENCE AND LOW LEVEL ISENTROPIC DECENT IN
LOW LEVEL COLD AIR ADVECTION WILL BRING HIGHER WINDS DOWN TO THE
SURFACE. MODEL SOUNDINGS INDICATE THE POTENTIAL FOR ADVISORY
CRITERIA WIND GUSTS OF 45 MPH FROM METRO DETROIT DOWN TO THE STATE
LINE...WITH SLIGHTLY LOWER GUSTS FARTHER NORTH. THERE REMAINS SOME
UNCERTAINTY WITH TIMING AND TRACK OF THE SURFACE LOW. AT THIS
STAGE...WILL INCREASE WINDS SIGNIFICANTLY TONIGHT AND ALLOW A
ANOTHER SET OF MODEL RUNS AND OBSERVATIONAL TRENDS BEFORE ISSUING
ANY WIND HEADLINES.
&&
.LONG TERM...MONDAY THROUGH SATURDAY
STRONG SUBSIDENCE IS EXPECTED OVER THE REGION ON MONDAY MORNING AS
THE UPPER WAVE CONTINUES TO TRACK EAST TOWARD THE NEW ENGLAND
STATES. MID LEVEL MOISTURE DEPARTS QUICKLY WITH LOW LEVEL MOISTURE
SCATTERING OUT DURING THE DAY AS SURFACE HIGH PRESSURE BUILDS
OVERHEAD. IN THE ABSENCE OF DEEP MOISTURE...PRECIPITATION SHOULD
BE DONE BY MONDAY MORNING AND HAVE REMOVED THE LOW CHANCE OF
SHOWERS FROM THE NORTHERN COUNTIES. THE PRESENCE OF AFTERNOON
SUNSHINE AND DECREASING NORTHERLY WINDS SHOULD ALLOW TEMPERATURES
TO REBOUND INTO THE LOW 40S AWAY FROM LAKE HURON.
THE NEXT SYSTEM TO WATCH WILL APPROACH THE REGION ON TUESDAY AS A
DEEP UPPER TROUGH OVER THE WESTERN UNITED STATES LIFTS NORTHEAST
THROUGH THE UPPER MIDWEST. DEEP SOUTHWESTERLY FLOW PRECEDING THIS
SYSTEM WILL ONCE AGAIN TRANSPORT A GOOD SUPPLY OF MOISTURE TO THE
GREAT LAKES REGION. MODELS HAVE BEEN TRENDING FASTER IN LIFTING THE
850-700MB BAROCLINIC ZONE TO THE SOUTHERN MICHIGAN BORDER BY TUESDAY
MORNING. MODELS DEPICT A STRONG 50+ KNOT LOW LEVEL JET NOSING INTO
NORTHERN INDIANA HELPING TO PROVIDE ENHANCED LIFT ALONG THE FRONTAL
BOUNDARY AND HAVE SPED UP THE ARRIVAL OF RAIN INTO SOUTHEAST
MICHIGAN. HAVE RAISED POPS TO LIKELY FOR ALL OF SOUTHEAST MICHIGAN
ON TUESDAY. DESPITE THE EARLY ARRIVAL OF THE ELEVATED FRONT...THE
SURFACE WARM FRONT LOOKS LIKE IT WILL BE VERY SLOW TO PUSH NORTH
INTO THE CWA. EASTERLY WINDS OFF LAKE HURON WILL INCREASE ON THE
NORTH SIDE OF THE FRONT KEEPING MUCH OF THE AREA IN THE 40S DURING
THE DAYLIGHT HOURS. MOST SITES WILL LIKELY REACH THEIR HIGHS IN THE
EVENING IMMEDIATELY PRECEDING THE ARRIVAL OF THE OCCLUDED FRONTAL
BOUNDARY. MODELS CONTINUE TO INDICATE STRONG CYCLOGENESIS OCCURRING
AS THE SURFACE LOW TRACKS ACROSS WISCONSIN INTO ONTARIO. THE GFS
REMAINS THE STRONGEST WITH THE SURFACE LOW DEEPENING TO 985MB JUST
NORTH OF LAKE SUPERIOR BY 12Z WEDNESDAY. AT THIS TIME THE CORRIDOR
OF STRONGEST WINDS APPEARS TO SET UP ACROSS OUR CENTRAL AND SOUTHERN
COUNTIES WHERE WIND GUSTS COULD EXCEED 45 MPH FROM LATE TUESDAY
NIGHT INTO WEDNESDAY MORNING. WE WILL CONTINUE TO KEEP A CLOSE EYE
ON THIS SYSTEM AS EVEN STRONGER WINDS MAY BE POSSIBLE.
THESE STRONG WINDS WILL USHER IN A VERY COLD AIRMASS ORIGINATING
FROM NORTHERN CANADA. THE GFS CONTINUES TO BE 4 TO 6 DEGREES COOLER
AT 850MB THAN THE ECMWF. REGARDLESS...HIGHS WILL BE SOLIDLY IN THE
30S ON WEDNESDAY WITH LITTLE IF ANY RECOVERY DURING THE DAY WITH
HIGHS CLOSER TO 30 DEGREES BY THURSDAY. A STRONG SURFACE HIGH MAKES
ITS WAY EAST ACROSS THE REGION WITH A FAVORABLE SET UP FOR A VERY
COLD NIGHT ON THURSDAY IF SKIES REMAIN CLEAR. HAVE LOWERED
TEMPERATURES FROM WEDNESDAY THROUGH FRIDAY AND THIS DOWNWARD TREND
MAY NEED TO CONTINUE. A GRADUAL MODERATION IS EXPECTED THROUGH
NEXT WEEKEND.
&&
.MARINE...
LOW PRESSURE WILL TRACK ACROSS SOUTHERN MICHIGAN THIS EVENING.
EASTERLY WINDS WILL INCREASE TODAY IN ADVANCE OF THIS LOW. THE WINDS
WILL THEN BACK TONIGHT AS THE LOW HEADS INTO THE EASTERN GREAT
LAKES. COLD AIR ADVECTION IN THE WAKE OF THIS LOW AND STRONG SURFACE
PRESSURE RISES WILL LEAD TO VERY GUSTY WINDS LATE TONIGHT INTO EARLY
MONDAY MORNING. GUSTS TO 30 KNOTS LOOK LIKELY ON LAKE HURON...WHILE
35 KNOTS GALES LOOK POSSIBLE ON LAKES ST CLAIR AND ERIE. WINDS WILL
WEAKEN MONDAY AFTERNOON INTO MONDAY NIGHT AS WEAK HIGH PRESSURE
BUILDS ACROSS THE AREA. A STRONG LOW PRESSURE SYSTEM IS FORECAST TO
PASS ACROSS THE WESTERN GREAT LAKES TUESDAY NIGHT SENDING AN ARCTIC
FRONT ACROSS THE REGION. GALES ARE POSSIBLE LATE TUES NIGHT INTO WED
AS ARCTIC AIR INFILTRATES THE REGION.
&&
.PREV DISCUSSION...ISSUED 1204 AM EST SUN MAR 8 2009
AVIATION...
A BREAK IN THE PRECIPITATION ACTION EARLY THIS MORNING WILL BE
HAMPERED BY A SHORT PERIOD OF LOW CEILING AND VISIBILITY IN FOG.
OBSERVATIONS SUGGEST FOG DEVELOPMENT TRAILED THE WESTERN EDGE OF THE
RAIN SHIELD IN THE WEAK SURFACE PRESSURE GRADIENT. THIS CONDITION
WILL PERSIST FOR A FEW MORE HOURS UNTIL NORTHERLY WINDS INCREASE
WITH HIGH PRESSURE BUILDING INTO THE REGION. FOR NOW, WE WILL GIVE
VEERING LOW LEVEL FLOW AND AND DOWNSLOPING A CHANCE TO HELP ERODE
THE STRATUS OVER NORTHERN LOWER AND ALLOW A SHORT PERIOD OF VFR
CEILING AND VISIBILITY AT MBS DOWN TO ABOUT FNT TO PTK. THIS WILL
CHANGE AS THE NEXT ROUND OF RAINFALL MOVES INTO THE REGION LATE IN
THE MORNING. STRONGER LOW PRESSURE WILL MOVE INTO SW LOWER
MICHIGAN DURING THE AFTERNOON AND DRAW THE FRONT BACK NORTHWARD
INTO OUR AREA. THIS BOUNDARY, ACTING AS A WARM FRONT, WILL BRING
CONDITIONS BACK DOWN INTO THE LIFR RANGE WITH FOG, RAIN SHOWERS,
AND LOW CEILING THROUGH SUNSET. THE LOW WILL THEN TRACK ABOUT
RIGHT OVER FNT ON ITS WAY THROUGH SE MICHIGAN WITH COLDER
NORTHWEST FLOW IMPROVING VISIBILITY BUT ONLY MARGINALLY ON THE
CEILING.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
BRISK WIND ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING SAGINAW BAY...FROM 5 PM SUNDAY TO 10 AM MONDAY.
LAKE ST CLAIR...
GALE WARNING...FROM 8 PM SUNDAY TO 8 AM MONDAY.
MI WATERS OF LAKE ERIE...
GALE WARNING...FROM 8 PM SUNDAY TO 8 AM MONDAY.
&&
SHORT TERM...SC
LONG TERM....KEC
MARINE.......SC
AVIATION.....BT
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Mar 7, 3:45 PM EST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 345 PM EST SAT MAR 7 2009 MIZ047>049-053>055-080930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 345 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON SUNDAY AS A LOW PRESSURE SYSTEM LIFTS ACROSS THE STATE FROM THE SOUTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. LCZ422-423-LEZ444-LHZ361>363-421-422-441>443-462>464-080930- ST. CLAIR RIVER-DETROIT RIVER- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 345 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. BRIEF PERIODS OF INTENSE RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. SOME OF THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING PEA SIZED HAIL. THUNDERSTORMS WILL MOVE TO THE EAST AT 40 MPH. THE THUNDERSTORMS WILL BE A RESULT OF STRONG MOISTURE TRANSPORT ALONG AND NORTH OF A STATIONARY FRONT SOUTH OF THE STATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A BRISK WIND ADVISORY IS IN EFFECT FOR ALL LAKE HURON NEARSHORE WATERS FROM SUNDAY LATE AFTERNOON THROUGH MONDAY MORNING. PLEASE REFER TO THE LATEST MARINE WEATHER STATEMENT /MWWDTX/ FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AS A LOW PRESSURE SYSTEM LIFTS ACROSS THE STATE FROM THE SOUTHWEST. GALE FORCE WINDS ARE POSSIBLE ON THE LAKES TUESDAY NIGHT THROUGH WEDNESDAY AS A STRONG STORM SYSTEM MOVES ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. LCZ460-MIZ060>063-068>070-075-076-082-083-080930- LAKE ST. CLAIR-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON- OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 345 PM EST SAT MAR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT FROM THIS AFTERNOON THROUGH TONIGHT. PLEASE REFER TO THE LATEST FLOOD STATEMENT /FFADTX/ FOR DETAILS. SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. BRIEF PERIODS OF INTENSE RAIN CAN BE EXPECTED WITH THESE THUNDERSTORMS. SOME OF THE STRONGEST THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING PEA SIZED HAIL. THUNDERSTORMS WILL MOVE TO THE EAST AT 40 MPH. THE THUNDERSTORMS WILL BE A RESULT OF STRONG MOISTURE TRANSPORT ALONG AND NORTH OF A STATIONARY FRONT SOUTH OF THE STATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FLOOD WATCH WILL REMAIN IN EFFECT THROUGH SUNDAY EVENING. PLEASE REFER TO THE LATEST FLOOD STATEMENT /FFADTX/ FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AS A LOW PRESSURE SYSTEM LIFTS ACROSS THE STATE FROM THE SOUTHWEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTER REPORTS OF FLOODING WOULD BE APPRECIATED. MR YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Mar 8, 1:16 AM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 116 AM EST SUN MAR 8 2009 MIZ047>049-053>055-080900- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- INCLUDING THE CITIES OF...MIDLAND...BAY CITY...BAD AXE... SAGINAW...CARO...SANDUSKY 116 AM EST SUN MAR 8 2009 AREAS OF DENSE FOG HAVE DEVELOPED ACROSS THE SAGINAW VALLEY AND NORTHERN THUMB. SOME IMPROVEMENT IS EXPECTED THROUGH 4 AM AS NORTHERLY WINDS BEGIN TO INCREASE. MOTORISTS SHOULD SLOW DOWN THROUGH EARLY THIS MORNING WITH VISIBILITIES FREQUENTLY BELOW ONE QUARTER MILE. KEC
Special weather statement, Mar 8, 4:26 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 426 AM EDT SUN MAR 8 2009 MIZ053>055-060>063-068>070-081000- SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR- LIVINGSTON-OAKLAND-MACOMB- INCLUDING THE CITIES OF...SAGINAW...CARO...SANDUSKY...OWOSSO... FLINT...LAPEER...PORT HURON...HOWELL...PONTIAC...WARREN 426 AM EDT SUN MAR 8 2009 ...DENSE FOG WILL AFFECT THE AREA EARLY THIS MORNING... DENSE FOG WILL REDUCE VISIBILITIES TO LESS THAN A QUARTER MILE EARLY THIS MORNING. DRY AIR IS ADVECTING INTO THE AREA FROM THE NORTH. THIS WILL LEAD TO RAPID IMPROVEMENT IN VISIBILITIES BETWEEN 5 AM AND 6 AM. UNTIL THEN...MOTORISTS ARE ADVISED TO DRIVE WITH CAUTION. CONSIDINE
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 4:36 AM EDT | Areal Flood Advisory | DTX | Lenawee, Livingston, Macomb, Monroe, Oakland, Saint Clair and 2 more | 18 hr |
| Mar 8, 11:11 AM EDT | River Flood Warning | DTX | Bay, Saginaw | 10 hr |
| Mar 8, 4:05 PM EDT | Gale Watch | DTX | 37 hr | |
| Mar 8, 4:25 PM EDT | Wind Advisory | DTX | Lenawee, Monroe, Washtenaw, Wayne | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.